Hail, Williams
- When
- June 21, 2:05 AM CST
- Where
- Williams County, 13 mi W of Williston
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.150, -103.900
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 20, 2:30 PM CST, 11 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CDT MON JUN 20 2005 .SHORT TERM... MULTIPLE OUTFLOW BOUNDARIES SETTING UP ACROSS SOUTH DAKOTA INTO EASTERN MONTANA. EXPECT ANOTHER NOCTURNAL MCS TO FORM AND MOVE ACROSS SOUTHERN NORTH DAKOTA LATE TONIGHT AND TUESDAY. THIS HAS BECOME A PATTERN OVER THE PAST FEW DAYS WITH EVER INCREASING MOISTURE AND INSTABILITY. HOWEVER...BY WEDNESDAY...H5 RIDGE AND 700 MB WARMING WILL LIMIT THE CONVECTION...UNTIL WEDNESDAY NIGHT INTO THURSDAY MORNING WITH WEAK COLD FRONTAL PASSAGE. WILL SEE WARM TEMPS ON WEDNESDAY...MID TO UPPER 90S..COOLER THURSDAY WITH READINGS BACK INTO THE 80S. .LONG TERM... OUR MEAN PATTERN WILL REMAIN RELATIVELY UNCHANGED DURING THE EXTENDED PERIOD AS SOME SEMBLANCE OF AN UPPER LVL TROUGH WILL REMAIN OFF THE NW U.S. COAST WITH OUR FA IN SOUTHWESTERLY FLOW ALOFT. AS CAN BE EXPECTED...A LEE TROUGH WILL FORM TO OUR WEST AND HELP MAINTAIN THE LL MOISTURE AND RESULTANT INSTABILITY NECESSARY FOR PERIODIC THUNDER CHANCES AS S/WS MOVE THROUGH THE FLOW. THE TIMING OF SUCH WAVES IS BELOW THE RESOLUTION OF AVAILABLE MODEL DATA...BUT THE SYNOPTIC ENVIRONMENT CERTAINLY INDICATES A BETTER RISK OF STORMS DURING THE NIGHTTIME PERIODS AS MID LEVEL CAPPING WEAKENS AND THE CONVECTION WHICH FORMS ON THE HIGHER TERRAIN TO OUR WEST MAKES ITS WAY EASTWARD. AS A RESULT...WE QUESTION THE EXTENT OF THE GFSS DRY SCENARIO FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK. IN THE TEMP DEPARTMENT...REVIEW OF THE LAST SEVERAL RUNS OF THE GFS CONTINUES TO SUGGEST THAT H85 TEMPS WILL REMAIN IN THE 20S CELSIUS AND 1000-500 MB THICKNESSES IN THE 570S DAM...WHICH CORRELATES WELL WITH THE LATEST MEX GUIDANCE AND OUR GOING FORECAST. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && WAA/CJS/CP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 548 AM CDT MON JUN 20 2005 NDZ018>020-031>035-040>046-211046- ADAMS-BILLINGS-BOWMAN-BURLEIGH-DUNN-EMMONS-GOLDEN VALLEY-GRANT- HETTINGER-MERCER-MORTON-OLIVER-SIOUX-SLOPE-STARK- INCLUDING THE CITIES OF...DICKINSON...BOWMAN...BISMARCK...MANDAN... MOTT...MEDORA...LINTON...HETTINGER...BEULAH AND BEACH 548 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 AM MDT OR 8 AM CDT. A CHANCE FOR SEVERE THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS THROUGHOUT THE WEEK...WITH SEVERE THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. NDZ036-037-047-048-050-051-211046- DICKEY-KIDDER-LA MOURE-LOGAN-MCINTOSH-STUTSMAN- INCLUDING THE CITIES OF...JAMESTOWN...ELLENDALE AND ASHLEY 548 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOT A. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM CDT. A CHANCE FOR SEVERE THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS THROUGHOUT THE WEEK...WITH SEVERE THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. NDZ001>005-009>013-017-021>023-025-211046- BOTTINEAU-BURKE-DIVIDE-FOSTER-MCHENRY-MCKENZIE-MCLEAN-MOUNTRAIL- PIERCE-RENVILLE-ROLETTE-SHERIDAN-WARD-WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...CROSBY...BOTTINEAU... WATFORD CITY...WASHBURN...STANLEY...RUGBY...HARVEY... CARRINGTON AND BELCOURT 548 AM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING...AND A CHANCE OF SEVERE THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS THROUGHOUT THE WEEK...WITH SEVERE THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VINING
The Glasgow radar (KGGW), 202 km away, was scanning. The volume nearest the first event began at 08:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452409.